Academic Journals Database
Disseminating quality controlled scientific knowledge

Continuous dependence for the Brinkman equations of flow in double-diffusive convection

Author(s): Hongliang Tu | Changhao Lin

Journal: Electronic Journal of Differential Equations
ISSN 1072-6691

Volume: 2007;
Issue: 92;
Start page: 1;
Date: 2007;
Original page

Keywords: Continuous dependence | structural stability | gravity coefficients | Soret coefficient | Brinkman equations

This paper concerns the structural stability for convective motion in a fluid-saturated porous medium under the Brinkman scheme. Continuous dependence for the solutions on the gravity coefficients and the Soret coefficient are proved. First of all, an a priori bound in $L^2$ norm is derived whereby we show the solution depends continuously in $L^2$ norm on changes in the gravity coefficients and the Soret coefficient. This estimate also implies that the solutions decay exponentially.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions